On Type IIA geometries dual to N=2 SCFTs

Reid-Edwards, R. A. & Stefanski, B. (2011). On Type IIA geometries dual to N=2 SCFTs. Nuclear Physics B, 849(3), pp. 549-572. doi: 10.1016/j.nuclphysb.2011.04.002

[img]
Preview
Text - Accepted Version
Available under License Creative Commons: Attribution International Public License 4.0.

Download (792kB) | Preview

Abstract

We provide explicit solutions of Type IIA supergravity which are believed to be dual to N=2 superconformal four-dimensional gauge theories. These explicit solutions are based on the general ansatz for such a type of backgrounds introduced by Gaiotto and Maldacena.

Item Type: Article
Uncontrolled Keywords: ADS(5) SOLUTIONS, FIELD-THEORIES, SUPERGRAVITY
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/12540

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics